# SDR 06FDEA02934

- Difficulty date: August 11, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 38,405 hours, 8,697 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT WING OUTBOARD END OF STRINGER S-16R LOCATED AT XORS 386 WITH CRACK LENGTH APPROX 13.5". SNRM N00239: CRACK AT RIGHT WING OUTBOARD END OF STRINGER S-16R LOCATED AT XORS 386.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I.  STRINGER 16 CLIP FABRICATED AND INSTALLED AS PER FEDEX EA NR 1-5720-102141, TITLE: WINGS, OUTER WING, STRINGER REPAIR/CLIP FABRICATION.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
